Tennessee, 2015Damaging Winds in Tennessee, July 14, 2015
July 14, 2015 · NWS MEG · 20 events in 15 counties and zones
A cold front moved into the Mid-South during the afternoon and evening hours of July 14th, 2015. Showers and thunderstorms developed along and ahead of the front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved into the Mid-South during the afternoon and evening hours of July 14th, 2015. Showers and thunderstorms developed along and ahead of the front. Some storms became severe producing damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 14, 11:49 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 14, 11:49 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT TUE JUL 14 2015
.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 1021 AM CDT TUE JUL 14 2015/
UPDATE...
TEMPERATURES OVER THE MIDSOUTH ARE ALREADY IN THE UPPER 80S AS OF
10 AM WITH DEWPOINTS IN THE MID TO UPPER 70S RESULTING IN LATE
MORNING HEAT INDICES NEAR 100. TEMPERATURES ARE ON TRACK TO REACH
THE HIGHEST LEVELS SINCE LATE JUNE. A ONCE DYING MCS CURRENTLY
OVER THE KANSAS/MISSOURI BORDER HAS BEGUN TO REDEVELOP AS IT MOVES
SOUTHEAST AROUND THE HIGH PRESSURE CENTERED OVER TEXAS. THE LATEST
HRRR MODEL OUTPUT HAS THE MCS CONTINUING TO DEVELOP AS IT
APPROACHES THE MIDSOUTH DURING THE MID AFTERNOON HOURS. A MOIST...
BUOYANT PRE-STORM ENVIRONMENT WILL EXIST AHEAD OF THE POSSIBLE STORM
TRACK OVER THE MIDSOUTH... HOWEVER SEVERAL FACTORS INCLUDING WARM
TEMPERATURES ALOFT WILL LIMIT STORM DEVELOPMENT OVER MOST OF THE
MIDSOUTH. RAISED POPS SLIGHTLY OVER THE WESTERN PORTIONS OF THE
REGION TO ACCOUNT FOR THIS DISTURBANCE.
JPM3
PREV DISCUSSION... /ISSUED 648 AM CDT TUE JUL 14 2015/
DISCUSSION...
UPDATED FOR 12Z TAF CYCLE.
PREV DISCUSSION... /ISSUED 320 AM CDT TUE JUL 14 2015/
DISCUSSION...
SKIES ARE MOSTLY CLEAR ACROSS MUCH OF THE FORECAST AREA THIS
MORNING WITH TEMPERATURES RANGING FROM THE MID 70S TO LOWER 80S. A
RIDGE OF HIGH PRESSURE REMAINS ANCHORED OVER THE SOUTHERN PLAINS.
AS A RESULT TEMPERATURES WILL REMAIN ON THE HOT SIDE TODAY WITH
HIGHS IN THE MID 90S OVER MUCH OF THE FORECAST AREA. THESE
TEMPERATURES COMBINED WITH DEWPOINTS IN THE LOW 70S WILL PRODUCE
HEAT INDEX VALUES OF 105 OR GREATER OVER THE ENTIRE FORECAST AREA
SO HAVE EXPANDED HEAT ADVISORY FOR TODAY.
A WEAK COLD FRONT WILL DROP SOUTH INTO THE OHIO VALLEY TODAY AND
WEAKEN. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT
WITH SOME OF THIS ACTIVITY POSSIBLY REACHING NORTHERN SECTIONS OF
THE FORECAST AREA THIS AFTERNOON. WHAT EVER IS LEFT OF THIS FRONT
WILL TRY TO MAKE ITS WAY INTO NORTHERN SECTIONS OF THE FORECAST
AREA TONIGHT SO THERE MAY BE A FEW MORE THUNDERSTORMS MOVE INTO
THE REGION. TEMPERATURES WILL REMAIN QUITE WARM TONIGHT WITH LOWS
WEDNESDAY MORNING IN THE MID TO UPPER 70S.
ON WEDNESDAY...ANOTHER COLD FRONT WILL TRY TO MOVE INTO THE REGION
SO THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS FOR MOST OF THE
FORECAST AREA. OUTSIDE OF THUNDERSTORMS...TEMPERATURES WILL REMAIN
RATHER HOT WITH HIGHS IN THE LOW TO MID 90S. HEAT INDEX VALUES
WILL AGAIN EXCEED 105 IN MANY AREAS SO HAVE EXTENDED THE HEAT
ADVISORY THROUGH WEDNESDAY AFTERNOON.
THE COLD FRONT MOVES THROUGH THE FORECAST AREA AND WEAKENS WEDNESDAY
EVENING SO THE THREAT OF THUNDERSTORMS SHOULD END. TEMPERATURES
BEHIND THE FRONT WILL ONLY BE A LITTLE COOLER WITH LOWS THURSDAY
MORNING REMAINING IN THE 70S. BY THURSDAY...WHAT LEFT OF THE
FRONT LIFTS NORTHWARD AND CONTINUES TO WEAKEN BUT THERE COULD BE
SOME ISOLATED THUNDERSTORMS OVER SOUTHERN SECTIONS OF THE FORECAST
AREA. TEMPERATURES WILL REMAIN HOT ON THURSDAY WITH HIGHS MAINLY
IN THE MID 90S.
BY THURSDAY NIGHT...THE UPPER LEVEL RIDGE STARTS TO SHIFT A LITTLE
EAST. THIS WILL HELP END ANY THREAT OF THUNDERSTORMS FOR THE
REMAINDER OF THE FORECAST PERIOD. IN ADDITION TEMPERATURES MAY
WARM UP A COUPLE OF DEGREES SO SOME LOCATIONS MAY SEE HIGHS IN THE
UPPER 90S BETWEEN FRIDAY AND MONDAY. HEAT INDEX VALUES MAY EXCEED
105 DEGREES AND POSSIBLY 110 DEGREES SO HEAT ADVISORIES OR
EXCESSIVE HEAT WARNING MAY BE NEEDED LATER THIS WEEK.
ARS
&&
.AVIATION...
18Z TAF CYCLE
VCTS POSSIBLE AT MEM/MKL/JBR MAINLY AFTER 14/20Z WITH THE BEST
COVERAGE ANTICIPATED AT JBR THIS AFTERNOON. HAVE KEPT ANY MENTION
OF SHRA/VCTS OUT AFTER 15/01Z DUE TO LOW CONFIDENCE IN COVERAGE.
VFR CONDITIONS WILL PERSIST EXCEPT WITHIN THUNDERSTORMS. SOUTHWEST
WINDS BETWEEN 8-12 KTS WILL DIMINISH TO 4-6 KTS TONIGHT
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 14, 12:00 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT TUE JUL 14 2015
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151930-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
100 PM CDT TUE JUL 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY THIS EVENING MAINLY ALONG AND NORTH OF A LINE FROM HARRISBURG
ARKANSAS TO TUPELO MISSISSIPPI. DAMAGING WINDS WILL BE THE PRIMARY
SEVERE THUNDERSTORM THREAT ALONG WITH A SECONDARY THREAT OF HAIL UP
TO AROUND ONE INCH.
HOT AND HUMID WEATHER WILL CONTINUE...MOST NOTABLY IN THE LATE
AFTERNOON AND EVENING...THEREFORE A HEAT ADVISORY REMAINS IN EFFECT
THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM WEDNESDAY FOR
HEAT INDICES IN EXCESS OF 105 DEGREES.
STRONG THUNDERSTORMS ARE FORECAST FOR PORTIONS OF THE MID-SOUTH
WEDNESDAY...HOWEVER THE PROBABILITY OF WIDESPREAD HAZARDOUS
WEATHER DUE TO THESE STORMS REMAINS LOW.
HEAT AND HUMIDITY LEVELS MAY AGAIN RISE TO HEAT ADVISORY LEVELS FOR
THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Jul 14, 2:00 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
07/14/2015 GREENE AR PUBLIC
TREE DOWN IN PARAGOULD.
&&
ZDMLocal storm report, Jul 14, 2:02 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND GST BROOKLAND 35.90N 90.58W
07/14/2015 M81 MPH CRAIGHEAD AR PUBLIC
HAM OPERATOR MEASURED 81 MPH WIND GUST.
&&
ZDMLocal storm report, Jul 14, 2:07 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/14/2015 CRAIGHEAD AR 911 CALL CENTER
18 WHEELER BLOWN OVER AT EXXON TRUCK STOP 3109 COMMERCE.
&&
ZDMLocal storm report, Jul 14, 2:15 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST TRUMANN 35.67N 90.52W
07/14/2015 E68 MPH POINSETT AR TRAINED SPOTTER
EST WINDS NEAR 68 MPH WITH POWER OUTAGE IN TRUMANN.
&&
ZDMSpecial weather statement, Jul 14, 2:16 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT TUE JUL 14 2015
ARZ028-035-036-048-TNZ048-049-088-089-142100-
MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-CROSS AR-TIPTON TN-
LAUDERDALE TN-SHELBY TN-FAYETTE TN-
316 PM CDT TUE JUL 14 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
AT 312 PM CDT...A SEVERE THUNDERSTORM WAS PRODUCING DAMAGING WINDS
NEAR LEPANTO...MOVING SOUTHEAST. THIS STORM HAS THE POTENTIAL TO
CONTINUE PRODUCING DAMAGING WINDS AS IT ENTERS THE MEMPHIS METRO
AREA THROUGH 4 PM.
PEOPLE IN SOUTH CENTRAL MISSISSIPPI...NORTHEASTERN ST. FRANCIS...
CRITTENDEN...SOUTHEASTERN CROSS...WESTERN TIPTON...SOUTHWESTERN
LAUDERDALE...SHELBY AND WESTERN FAYETTE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3515 9064 3564 8987 3537 8962 3500 8967
3500 9027
TIME...MOT...LOC 2012Z 319DEG 50KT 3558 9038Local storm report, Jul 14, 2:18 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG BROOKLAND 35.90N 90.58W
07/14/2015 CRAIGHEAD AR PUBLIC
SIGNIFICANT WIND DAMAGE IN BROOKLAND. NUMEROUS TREES DOWN
AND A SHED DESTROYED.
&&
ZDMThunderstorm Wind, Carroll
- When
- July 14, 2:21 PM CST to 2:26 PM CST
- Where
- Carroll County, 0.79 mi SE of Bethel to Huntingdon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.022, -88.440
Straight line winds knocked down three trees and two power lines in Huntingdon. A few homes had minor damage.
Thunderstorm Wind, Tipton
- When
- July 14, 2:50 PM CST to 2:55 PM CST
- Where
- Tipton County, Gilt Edge to 0.59 mi NW of Flatwood
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.550, -89.830
Straight line winds knocked down several trees in Gilt Edge.
Thunderstorm Wind, Tipton
- When
- July 14, 2:52 PM CST to 2:57 PM CST
- Where
- Tipton County, Munford to Atoka
- Measured
- 76 kt (87 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.450, -89.830
A trained spotter measured 87 mph from thunderstorm winds near the Munford and Atoka areas. Widespread damage occurred with several buildings in Atoka receiving roof and structural damage. Numerous trees were knocked down in the area as well.
Thunderstorm Wind, Shelby
- When
- July 14, 2:52 PM CST to 3:10 PM CST
- Where
- Shelby County, Millington to 1.72 mi NNE of Eads
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 35.350, -89.900
Straight line winds caused a roof to collapse at the Armory of the Tennessee National Guard in Millington. In addition, a traffic signal was knocked down as well. Trees and power lines were knocked down in Lakeland and Arlington and across Northern Shelby County. A couple of roadways were blocked and several traffic lights were damaged. A tree fell and damaged a mobile home in the Shady Oaks Community.
Thunderstorm Wind, Lauderdale
- When
- July 14, 2:52 PM CST to 3:00 PM CST
- Where
- Lauderdale County, Ripley to 1.36 mi NNW of Durhamville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.730, -89.550
Straight line winds knocked down several trees across Lauderdale County. A few trees were knocked down on roadways.
Thunderstorm Wind, Tipton
- When
- July 14, 2:55 PM CST to 3:00 PM CST
- Where
- Tipton County, Covington to 2.19 mi SE of Covington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 35.570, -89.670
Straight line winds knocked down a tree and some power lines in Covington.
Thunderstorm Wind, Dyer
- When
- July 14, 2:55 PM CST to 3:05 PM CST
- Where
- Dyer County, Dyersburg to 0.73 mi ENE of South Fork
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.030, -89.380
Straight line winds knocked down several trees and power lines across Dyer County.
Thunderstorm Wind, Haywood
- When
- July 14, 3:00 PM CST to 3:15 PM CST
- Where
- Haywood County, 0.89 mi NW of Poplar Corner to Nutbush
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.678, -89.132
Straight line winds knocked down several trees in Haywood County.
Thunderstorm Wind, Decatur
- When
- July 14, 3:00 PM CST to 3:15 PM CST
- Where
- Decatur County, Parsons to 0.28 mi ENE of Decaturville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.650, -88.130
Straight line winds knocked down several trees in Decatur County.
Thunderstorm Wind, Shelby
- When
- July 14, 3:00 PM CST to 3:20 PM CST
- Where
- Shelby County, Bartlett to 2.29 mi S of Brunswick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -89.880
Straight line winds uprooted a couple of trees and knocked down a couple of tree limbs in the Bartlett area.
Thunderstorm Wind, Gibson
- When
- July 14, 3:00 PM CST to 3:15 PM CST
- Where
- Gibson County, Trenton to 0.65 mi ESE of Milan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.980, -88.930
Straight line winds knocked down a couple of trees and power lines across Gibson County.
Thunderstorm Wind, Shelby
- When
- July 14, 3:02 PM CST to 3:25 PM CST
- Where
- Shelby County, Frayser to 3.3 mi WSW of Germantown
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.220, -90.050
Straight line winds knocked down many trees and power lines across Memphis. Three trees fell onto a couple of vehicles. In addition, several trees fell on houses, especially near the University of Memphis and nearby Sherwood Forest neighborhood. Major damage occurred to a home on Philwood Avenue. Three traffic lights were damaged.
Thunderstorm Wind, Madison
- When
- July 14, 3:11 PM CST to 3:30 PM CST
- Where
- Madison County, Spring Creek to Huntersville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.770, -88.680
Straight line winds knocked down a couple of trees across Madison County.
Thunderstorm Wind, Shelby
- When
- July 14, 3:15 PM CST to 3:30 PM CST
- Where
- Shelby County, 1.68 mi NNE of Germantown to 2.61 mi SE of Collierville
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.102, -89.808
Straight line winds knocked some trees down in Germantown and Collierville. A power line was knocked down and a traffic signal was damaged in Collierville.
Thunderstorm Wind, Henderson
- When
- July 14, 3:20 PM CST to 3:30 PM CST
- Where
- Henderson County, Lexington to 1.19 mi W of Chesterfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.650, -88.400
Straight line winds knocked several trees down across Henderson County. One tree fell onto a house on Candy Meadow Farm road.
Thunderstorm Wind, Fayette
- When
- July 14, 3:20 PM CST to 3:30 PM CST
- Where
- Fayette County, Oakland to 5.11 mi E of Laconia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.230, -89.520
Straight line winds knocked down trees and power lines across Fayette County. A fence was also blown down in Oakland.
Thunderstorm Wind, Hardeman
- When
- July 14, 3:30 PM CST to 3:55 PM CST
- Where
- Hardeman County, Whiteville to 2.02 mi NE of Hornsby
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.330, -89.150
Straight line winds knocked several trees and power lines down across Hardeman County.
Thunderstorm Wind, Chester
- When
- July 14, 3:30 PM CST to 3:55 PM CST
- Where
- Chester County, Henderson to 0.11 mi SSE of Jacks Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -88.670
Straight line winds knocked several trees down across Chester County.
Thunderstorm Wind, Hardin
- When
- July 14, 4:00 PM CST to 4:40 PM CST
- Where
- Hardin County, Morris Chapel to Pickwick Dam
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.320, -88.350
Straight line winds knocked down trees and power lines across Hardin County.
Thunderstorm Wind, McNairy
- When
- July 14, 4:05 PM CST to 4:35 PM CST
- Where
- McNairy County, 4.14 mi NW of Rose Creek to West Shiloh
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.234, -88.760
Straight line winds knocked down several trees and power lines across McNairy County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 14 to 15, 20153 deaths · 1 event
- Tornado and Flash Flooding in Kentucky, July 14 to 15, 20154 injured · $90,000 · EF1 · 113 events
- Tornadoes and Hail in Alabama, July 14, 20151 death · EF1 · 25 events
- Tornadoes and Hail in Tennessee, July 14, 2015$500,000 · EF1 · 66 events
- Flash Flooding in New York, July 14, 2015$4.2 million · 11 events
- Hail and Damaging Winds in Missouri, July 14 to 15, 2015$181,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Ohio, July 14, 2015$557,000 · 1 in hail · 13 events
- Hail in Nebraska, July 14, 2015$825,000 · 1.75 in hail · 4 events
- Hail and Damaging Winds in Ohio, July 14, 2015$89,000 · 1 in hail · 48 events
- Flash Flooding in New York, July 14, 2015$575,000 · 5 events
- Flash Flooding in New York, July 14, 2015$550,000 · 3 events
- Tornado and Flash Flooding in Tennessee, July 14, 2015$1,000 · EF1 · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597371, 597374, 597372, 597379, 597390, 597375, 597391, 597384, 597386, 597388, 597392, 597381, 597394, 597401, 597402, 597404, 597406, 597407, 597410, 597411.